# SDR DALA2025061604533

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 77,106 hours, 30,100 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE NRC 00474 CORROSION OVER FLOORBEAM TEE AT BS 1640, LBL 15 TO RBL 15.   AREA OUT LIMITS IAW SRM 53-00-51-1A, PROCEDURE 1, ALLOWABLE DAMAGE 1, NOTE B, DETAIL III.  CORROSION LEVEL 2: FLOORBEAM TEE WAS REPLACED IAW SRM 53- 00-51-2R, PROCEDURE10, REP.10.
